# SDR DALA2015081404956

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 41,575 hours, 22,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3B SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE.
